MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Catalog Number LSMU0800758
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent using a stent graft placement procedure using lifestream stent graft to treat left brachial access and left common femoral access, attempting revascularization of a left iliac artery chronic total occlusion.A lifestream stent was prepped and delivered to the site and deployed without complication.Additional angiography was performed and showed continued extravasation at the mid stent site.Another covered stent was inserted and deployed covering the full length of the lifestream 7x58.Final angiography revealed closure of the perforation.Current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was not returned.No specific device failure mode or malfunction was alleged.However, two x ray images were provided for review.The initial image showed a retrograde angiogram with a balloon catheter dilated in the iliac artery.This was the external iliac artery based on the pelvic landmarks.There was significant contrast extravasation in the image with contrast in the artery distal to the sheath.The second image showed a stent within the iliac artery and continued contrast outside the artery.The defect in the artery appears to be covered, but it was not completely clear and the stent may not have been adequately apposed to the artery.In this case, the iliac artery has been ruptured.This was first treated with a lifestent.According to the report, the artery continued to bleed, and a second stent was needed.This stent was a larger diameter stent.It is possible that the initial stent was undersized allowing for continued bleeding or not correctly placed to repair the damage.Therefore, the result of the investigation is confirmed for patient adverse effects of extravasation after stent graft placement procedure completion.The definitive root cause for the reported patient adverse effects of extravasation could not be determined based upon the available information received from the field communications and imagery review.Labeling review: the instructions for use for this lifestream device was reviewed and the following sections are applicable.B indication for use the lifestream balloon expandable vascular covered stent is indicated for the treatment of atherosclerotic lesions in common and external iliac arteries with reference vessel diameters between 4.5 mm and 12.0 mm, and lesion lengths up to 100 mm.C contraindications the lifestream balloon expandable vascular covered stent is contraindicated for use in: patients with uncorrected bleeding disorders.Patients who cannot receive recommended antiplatelet and/or anticoagulation therapy.Patients who are judged to have a lesion that prevents full expansion of the implant.Lesions in which the lumen diameter post balloon angioplasty is insufficient for the passage of the endovascular system.Lesion locations subject to external compression.E precautions the device should only be used by physicians who are trained in endovascular procedures and are familiar with the complications, side effects and hazards of peripheral vascular interventions.Anatomical variances may complicate the procedure; use caution when advancing the endovascular system through tortuous or difficult anatomy.Prior to device use, refer to the covered stent sizing table on the label and read the instructions for use.Do not use if the delivery system cannot be properly flushed.Crossing the implant with catheters or other adjunct devices can result in covered stent dislodgement or damage.This device has not been tested for use in overlapped conditions with stents or covered stents from other manufacturers.Store in a cool and dry place.Keep away from sunlight.F potential adverse events potential patient/device adverse effects that may occur include, but are not limited to, the following: ¿ abscess ¿ allergic / anaphylactoid reaction ¿ amputation ¿ aneurysm / pseudoaneurysm ¿ angina/coronary ischemia ¿ arterial occlusion/thrombus, near the puncture site ¿ arterial occlusion/thrombus, remote from puncture site ¿ arterial occlusion / restenosis of the treated vessel ¿ arteriovenous fistula ¿ arrhythmia ¿ balloon rupture ¿ blockage of major collateral artery or arterial branch ¿ bypass surgery ¿ covered stent dislodgement from balloon during tracking procedure ¿ covered stent misplacement during placement procedure ¿ covered stent migration post placement procedure ¿ covered stent insufficient wall apposition ¿ covered stent deformation / kink / fracture ¿ death ¿ distal embolization ¿ drug reaction or allergic reaction to medication, substances or materials used for the procedure (e.G.Anticoagulation or antiplatelet agent, contrast medium, stent or catheter materials) ¿ edema ¿ fever ¿ hemorrhage/bleeding ¿ hematoma and/or bleeding at puncture (access) site ¿ hypotension / hypertension ¿ inability to introduce/withdraw endovascular system ¿ inability to track endovascular system to the target lesion ¿ inability to inflate the balloon/deploy covered stent ¿ infection at access site ¿ infection at or around implant ¿ inflammation ¿ ischemia / infarction of tissue/organ ¿ malposition / malapposition ¿ myocardial infarction ¿ pain ¿ radiation injuries ¿ renal insufficiency / failure/toxicity ¿ respiratory arrest ¿ restenosis in the treatment area / covered stent edge ¿ sepsis ¿ shock ¿ stroke/transient ischemic attack (tia) ¿ thromboembolic event / thrombosis ¿ vasospasm ¿ vessel wall trauma, perforation / dissection / rupture.H10: g3, h6 (method).H11: d4 (unique identifier (udi) #), h6 (result, conclusion).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21974461
Report Number9616666-2025-00104
Device Sequence Number7265038
Product Code PRL
UDI-Device Identifier05391522081116
UDI-Public(01)05391522081116(11)241022(17)270930(10)CMJX0313
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLSMU0800758
Device Lot NumberCMJX0313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown